# SDR I5PA2025070429301

- Difficulty date: July 2, 2025
- Submitted: July 4, 2025
- Operation: Air carrier
- Aircraft: N193AN
- Make and model: Boeing 757223
- Aircraft serial: 32387
- Aircraft time: 68,519 hours, 18,435 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Exciter
- Part number: 4492036
- Part serial: 220177
- Condition: Faulted
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT NO: MGE 402,   APU FAULT ON THE GROUND, UNABLE TO START APU.   PERFORMED ECU BITE TEST, MINI FLAGS 28 AND 91. ISOLATED ISSUE TO APU EXCITER. MX R/R APU EXCITER, OPS CHECK.
